MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461008E
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Rn opened 5fr ng tube for placement in nicu patient.Upon inspection for measurement, rn noted that the tube was missing the printed markings on the tube.Tubing and packaging was saved and new tube was obtained and used.The device was never used on patient.It was found prior to use on infant.

Brand Name
ARGYLE
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street building 5
mansfield MA 02048
MDR Report Key9847361
Report Number9847361
Device Sequence Number2373171
Product Code PIF
UDI-Device Identifier10884521547230
UDI-Public(01)10884521547230
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/27/2020
Report Date (Section F) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461008E
Device Catalogue Number461008E
Device Lot Number1824727264
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/27/2020